# SDR CA020501001

- Difficulty date: April 9, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 737 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: SWF653150214P3H
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GAS STRUTS FAIL TO HOLD DOOR OPEN.
